# SDR AALA202008219017

- Difficulty date: August 17, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,912 hours, 25,177 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4082499902
- Condition: Defective
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CMD A AP ON, CA F/O ON DURING DESCENT FO AIRSPEED REF BUG INCREASED AND SEPARATED FROM CA STBY  A/S INDICATIONS  FO INDICATION INCREASED TO VMO.  FO A/S INDICATION RETURNED TO MATCH CA STBY  INDICATION WHEN VNAV PATH DISENGAGED BY SWITCHING TO LVL CHG .   REPLACED FLIGHT CONTROL COMPUTER A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 22-11-33 (AALA202008219017).  REPLACED FLIGHT MANAGEMENT CONTROL SYSTEM TRANSFER RELAYS R475 (AALA202009229018) AND R475 (AALA202009229019).  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 34-61-04,
